# SDR DALA2025052804099

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 41,633 hours, 5,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE SEAT 36B. CORRECTIVE ACTION: R/R BROKEN EMERGENCY PATH LIGHT COVER @ 36B & SECURED TO SEAT IAW A330 CMM 25-21-56. OPS CHECK GOOD. (0989369)
